Reply To: Odd die-off symptom?

Home The Candida Forum Candida Questions Odd die-off symptom? Reply To: Odd die-off symptom?

#101684

Cheesey
Member
Topics: 37
Replies: 245

Able900;40186 wrote:

This is the label.

You didn’t say how many capsules you’re taking. If you’re following the label’s instructions, you’re taking two. If so, I would lower this to one capsule. If you’re just taking one a day, the only alternatives are to either stop taking it or purchase some empty capsules from a pharmacy and divide the amount in a capsule into two doses.

Able

I double posted so I think you might have missed my initial response.

Okay I will cut it down to 1 a day. I’m still wondering if there are other factors at play, but elimination and time will surely tell.

One possibility from the school of TCM is that I have en energy blockage due to the incredibly delayed onset of spring and the movement from kidney to liver energy. My acupuncturist has the theory that when we finally move into spring a lot of my issues will start shifting (for better or worse dependent on how well prepared the liver is).

I’ll post back here in due course to update.

As ever, I appreciate the time and energy you have put into trying to help me here. Thanks a lot!